Alert archive / Michigan / Beach Hazards Statements in 2024

Beach Hazards Statement 15, NWS Grand Rapids, MI

July 16, 20246 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jul 16, 2024, 2:09 PM EDT for 6 counties in Michigan. It took effect at Jul 17, 2024, 2:00 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 16, 2024, 2:09 PM EDT (18:09 UTC)
In effect from
Jul 17, 2024, 2:00 PM EDT
Expired
Jul 18, 2024, 8:00 PM EDT
In force
30 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WHUS43 KGRR 161809
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
209 PM EDT Tue Jul 16 2024

MIZ037-043-050-056-064-071-170215-
/O.NEW.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
209 PM EDT Tue Jul 16 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE WEDNESDAY NIGHT...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...From Wednesday afternoon through late Wednesday night.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North sides of piers will be especially
  vulnerable to overtopping waves.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
8 follow-up statements
299 
WHUS43 KGRR 170720
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
320 AM EDT Wed Jul 17 2024

MIZ037-043-050-056-064-071-171530-
/O.CON.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
320 AM EDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 PM EDT THIS
AFTERNOON THROUGH LATE TONIGHT...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...From this afternoon through late tonight.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North sides of piers will be especially
  vulnerable to overtopping waves. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
353 
WHUS43 KGRR 171517
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1117 AM EDT Wed Jul 17 2024

MIZ037-043-050-056-064-071-172330-
/O.CON.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1117 AM EDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through late tonight.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...The wave heights will be building through
  the afternoon and into the evening. Conditions will become
  escpecially hazardous on the north sides of the piers, including
  Stearns Park, Muskegon State Park, Holland State Park and North
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
446 
WHUS43 KGRR 171900
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
300 PM EDT Wed Jul 17 2024

MIZ037-043-050-056-064-071-180300-
/O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
300 PM EDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through late tonight.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions continue to deteriorate for many
  of the beaches in West Michigan. Strong north winds have
  resulted in building waves with hazardous swim conditions
  becoming widespread. The north sides of piers will be most
  dangerous and webcams confirm this around Holland State Park and
  North Beach in South Haven. The buoy's are showing waves now up
  to around 4 feet. The waves will continue to build this 
  afternoon which will increase the already hazardous swim risk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
207 
WHUS43 KGRR 180233
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1033 PM EDT Wed Jul 17 2024

MIZ037-043-050-056-064-071-180900-
/O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1033 PM EDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through late tonight.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
166 
WHUS43 KGRR 180721
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
321 AM EDT Thu Jul 18 2024

MIZ037-043-050-056-064-071-180900-
/O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
321 AM EDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through early this morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
110 
WHUS43 KGRR 180843
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
443 AM EDT Thu Jul 18 2024

MIZ037-043-180945-
/O.CAN.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/
Mason-Oceana-
443 AM EDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves are subsiding. Therefore the beach hazards
statement is cancelled.

$$

MIZ050-056-064-071-181645-
/O.EXT.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/
Muskegon-Ottawa-Allegan-Van Buren-
443 AM EDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
026 
WHUS43 KGRR 181347
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
947 AM EDT Thu Jul 18 2024

MIZ050-056-064-071-190000-
/O.CON.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/
Muskegon-Ottawa-Allegan-Van Buren-
947 AM EDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon, Ottawa, Allegan and Van Buren counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds from the north or northwest are
  expected to strengthen this afternoon between Muskegon and
  Holland. A moderate swim risk is expected during the middle part
  of the day, but could become a high swim risk later in the day 
  as waves grow larger. North sides of north piers will be 
  particularly dangerous for swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
498 
WHUS43 KGRR 181852
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
252 PM EDT Thu Jul 18 2024

MIZ050-056-064-071-190000-
/O.CON.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/
Muskegon-Ottawa-Allegan-Van Buren-
252 PM EDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon, Ottawa, Allegan and Van Buren counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds from the northwest are expected to 
  strengthen slightly this afternoon between Muskegon and Holland.
  A moderate to high swim risk is expected due to waves and 
  currents. North sides of north piers will be particularly 
  dangerous for swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 16, 2:05 PM EDT, 4 minutes earlier. Its key messages:

  • Isolated mainly afternoon showers/storms through Wednesday
  • Below normal temps Thursday into Friday
  • Tranquil summer weather through the weekend
Area forecast discussion, Jul 16, 2:05 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
205 PM EDT Tue Jul 16 2024

.KEY MESSAGES...

- Isolated mainly afternoon showers/storms through Wednesday

- Below normal temps Thursday into Friday

- Tranquil summer weather through the weekend

&&

.DISCUSSION...
Issued at 205 PM EDT Tue Jul 16 2024

- Isolated mainly afternoon showers/storms through Wednesday

The combination of low level convergence and instability this
afternoon and evening could touch off an isolated
shower/thunderstorm mainly for inland locations. The SPC's meso
page shows surface based instability up to 1000 J/kg as of noon
which is forecast to climb closer to 1500 J/kg. Effective bulk
shear values remain low so if we do have any storms this
afternoon/evening they should remain pulse in nature.

As for Wednesday, the mid level cold pool sinks south into Lower MI
with a vort max moving in for the afternoon. Afternoon
instability builds once again but remains limited with surface
based values of 500-1000 J/kg. Thus a few storms could develop in
the afternoon or evening, but overall the coverage is expected to
remain limited. This is supported by the ensemble qpf values
showing little or no qpf.

- Below normal temps Thursday into Friday

A large area of high pressure moves into the Great Lakes Region
during this timeframe. Northerly flow in advance of the
approaching high will draw down some cooler air from Canada.
Models are showing the 925 mb thermal trough over the CWA then so
Thursday is likely to feature the lowest temperatures. Ensemble
max temperatures generally keep the region in the 70's both days.
Ensemble min temperatures show overnight lows into the low to mid
50's away from Lake Michigan.

- Tranquil summer weather through the weekend

The global ensemble fcst systems remain in fair agreement of
mostly uneventful weather for the weekend. Broad scale upper level
troughing will linger over the Great Lakes but with weak flow,
keeping the worst of the summer heat out west and humidity
suppressed to our south. There may be a gradual warming trend day
by day, though temperatures won't stray too far from normal. A
weak mid level low nudging into the Midwest may bring a 10 to 20
pct chance of showers on Sunday. Most ensemble members keep CAPE
and QPF low until about next Tue-Wed.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 205 PM EDT Tue Jul 16 2024

MVFR ceilings in vicinity of a slowly southeastward sagging cold
front, affecting MKG, GRR, and perhaps LAN, have not been mixing
out as quickly as the models have wanted them to. There should be
gradual improvement in conditions by this evening, and most sites
are expected to go VFR. A few clouds between 1,000 and 3,000 feet
can't be ruled out tonight.

&&

.MARINE...
Issued at 205 PM EDT Tue Jul 16 2024

With a large Canadian high pressure system building into Lower MI
Wednesday into Thursday, the cool and dry air advection in advance
of it commonly leads to hazards conditions for swimmers and small
craft.  We will go ahead with issuing a headline for this event to
give advance notice of the risks, focused on Wednesday afternoon
and evening. It's possible that an offshore flow could develop
south of Whitehall and if that happens the larger waves may miss
Muskegon and Holland, but most models support hazardous conditions
for those sites as well.

&&

.HYDROLOGY...
Issued at 205 PM EDT Tue Jul 16 2024

The Grand River at Jackson has peaked and will fall below flood
stage this afternoon. Additional rainfall over the next couple of
days will stay under a tenth of an inch, limiting any additional
runoff. Rises are expected on some rivers from the rainfall over
the past few days, but at this time, no additional river forecast
points are expected to go above flood stage. Lingering long-term
flooding from high water levels on some lakes in southern
Michigan will slowly be able to drain with mostly dry weather over
the next week.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Wednesday afternoon through late
     Wednesday night for MIZ037-043-050-056-064-071.
MARINE...Small Craft Advisory from noon Wednesday to 6 AM EDT Thursday
     for LMZ844>849.

&&

DISCUSSION...MJS/CAS
AVIATION...CAS
MARINE...MJS
HYDROLOGY...MJS/CAS
Hazardous weather outlook, Jul 16, 4:05 AM EDT, 10 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
405 AM EDT Tue Jul 16 2024

MIZ037>040-043>046-050>052-056>059-064>067-071>074-170815-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
405 AM EDT Tue Jul 16 2024

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Isolated non-severe thunderstorms are possible today and tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated non-severe thunderstorms are possible Wednesday east of
Highway 131.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-170815-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
405 AM EDT Tue Jul 16 2024

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

A moderate swim risk will exist this morning. A few thunderstorms
will be present north of Muskegon early.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Winds and waves hazardous to small craft and beachgoers may
develop Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jul 16, 10:41 AM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1041 AM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Tstm Wnd Dmg     Decatur                 42.11N 85.97W
07/15/2024                   Van Buren          MI   Public

            Tree uprooted and partially rotted trunk
            snapped. Time estimated.

0147 AM     Tstm Wnd Dmg     2 SW Horton             42.13N 84.54W
07/16/2024                   Jackson            MI   Public

            Several large tree limbs snapped.

&&

CAS
Local storm report, Jul 16, 10:44 AM EDT, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1044 AM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     Flood            3 NE Vicksburg          42.15N 85.48W
07/16/2024                   Kalamazoo          MI   Public

            Indian Lake water level up multiple feet in
            the past few weeks and now flooding yards
            and houses.

&&

CAS
Local storm report, Jul 16, 11:19 AM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1119 AM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2 SSW Keeler            42.08N 86.19W
07/16/2024  M2.17 Inch       Van Buren          MI   Cocorahs

            24 hour total. Cocorahs station MI-CS-12
            Dowagiac 7.9 NNW.

0700 AM     Rain             2 WSW Kalamazoo         42.27N 85.62W
07/16/2024  M2.19 Inch       Kalamazoo          MI   Cocorahs

            24 hour total. Cocorahs station MI-KZ-32
            Kalamazoo 1.6 WSW.

0700 AM     Rain             3 ENE Keeler            42.13N 86.11W
07/16/2024  M3.20 Inch       Van Buren          MI   Cocorahs

            24 hour total. Cocorahs station MI-VB-8
            Decatur 7.0 WNW.

0800 AM     Rain             4 W Portage             42.21N 85.66W
07/16/2024  M3.13 Inch       Kalamazoo          MI   Cocorahs

            24 hour total. Cocorahs station MI-KZ-1 3 W
            Portage.

1105 AM     Rain             2 W Schoolcraft         42.12N 85.68W
07/16/2024  M2.73 Inch       Kalamazoo          MI   Mesonet

            24 hour total. Mesonet station 2923D 2 W
            Schoolcraft.

1106 AM     Rain             Parma                   42.26N 84.60W
07/16/2024  M2.12 Inch       Jackson            MI   Mesonet

            24 hour total. Mesonet station FW7691 Parma.

1110 AM     Rain             1 E Lawton              42.17N 85.82W
07/16/2024  M2.50 Inch       Van Buren          MI   Mesonet

            24 hour total. Mesonet station EW6899
            Lawton.

&&

CAS
Local storm report, Jul 16, 11:43 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1143 AM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Gst     St Joseph Pier          42.12N 86.49W
07/15/2024  M54 MPH          LMZ844             MI   Mesonet

            WxFlow mesonet station XSTJ St. Joseph North
            Pier.

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 9:19 PM EDTSpecial Marine WarningGRR116 min
Jul 15, 10:40 PM EDTAreal Flood AdvisoryGRRVan Buren6 hr
Jul 15, 11:18 PM EDTSevere Thunderstorm WarningGRRVan Buren42 min
Jul 15, 11:26 PM EDTSevere Thunderstorm WarningGRRKalamazoo83 min
Jul 15, 11:42 PM EDTAreal Flood AdvisoryGRRKalamazoo6 hr
Jul 15, 11:52 PM EDTAreal Flood WarningGRRVan Buren6 hr
Jul 16, 12:23 AM EDTAreal Flood WarningGRRKalamazoo5 hr
Jul 16, 12:25 AM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Kalamazoo39 min
Jul 16, 12:31 AM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson89 min
Jul 16, 12:34 AM EDTAreal Flood AdvisoryGRRCalhoun, Jackson5 hr
Jul 16, 12:40 AM EDTRiver Flood WarningGRRJackson21 hr
Jul 16, 1:57 AM EDTSevere Thunderstorm WarningGRRJackson22 min
Jul 16, 2:07 PM EDTSmall Craft AdvisoryGRR54 hr

Nearby

Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.